CSN Login
Members Online: 3

You are here

Chemo and vision problems

coco2008's picture
coco2008
Posts: 420
Joined: May 2013

I've been having a slight problem with my vision while on Taxotere and Cytoxan, but attributed it to my eyes watering.

In the last couple of hours it's gotten a lot worse and my eyes are not tearing.  I have to enlarge the print on the screen to 150% to read it.  I'm trying to set appt with onco for tomorrow.

Has anyone else had this problem?

Sandy

VickiSam's picture
VickiSam
Posts: 9053
Joined: Aug 2009

Horrible, besides scary side effort from Chemo ..  Please update us when possible.

 

Vicki Sam

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

Yes Sandy, I have had visual problems.  I was swiched from Taxotere to Abraxine a sister to Taxotere, because of an allergic reaction... I only recieved about 2 min.of infusion when I experienced sever spinal pain.... And I also had Cytoxin.  I have just finished my last treatment on 7-31-13 and my vision is just starting to clear up.  Dr said it was a side effect and should clear up after Chemo.... Good Luck... Kathy

carkris's picture
carkris
Posts: 4554
Joined: Aug 2009

i also had problems, my eyes were too dry, I used eye drops the opthamologist recomended. i seems your eyestear more whne dry weird.

coco2008's picture
coco2008
Posts: 420
Joined: May 2013

I am still in hospital. They are doing tests to find cause of vision probs since this did not appear until after 4th and final chemo. They are doing MRI of my head today. Would really love an answer or at least a resolution.

Will keep you updated.  Thanks for experienced and prayers.

Sandy

CypressCynthia's picture
CypressCynthia
Posts: 4014
Joined: Oct 2009

Thinking of you tonight.  Hope your vision is better?  Sending hugs and prayers.

New Flower
Posts: 4299
Joined: Aug 2009

I am very sorry that you are still in the hospital. Taxotere is known for vision problems. It is also plugs eye glands and channals.

I hope it is reversibles and will see improvement soon.

Hugs to you

Subscribe to Comments for "Chemo and vision problems"